Pot and Welbutrin..

Discussion in 'Self Harm & Substance Abuse' started by Passion, May 17, 2008.

Thread Status:
Not open for further replies.
  1. Passion

    Passion Well-Known Member

    um..last night I smoked pot and started to hallucinate... I am currently taking welbutrin and was wondering if anyone thought that that may have been the cause ?
    It was really fun actually. it wasnt scary in the least bit. but Im just wondering why it happened.
    the other people i smoked with didnt hallucinate so i know its not laced.
     
  2. Actually, I was just reading up on Wellbutrin today for a friend - and one of the potential side-effects that should in fact be reported to your health care practioner is indeed hallucinations...Sounds like the pot triggered it. It doesn't sound like you took it 'seriously', but it's never a good idea to mix 'scripts with any other meds (herbal or otherwise) that your doctor is not aware of...Even your local pharmacy will give you info on contraindicated substances.

    Sorry to wreck your "bonus buzz"...

    LOTS (!) of info here...

    http://depression.emedtv.com/wellbutrin/wellbutrin-side-effects.html
     
  3. Passion

    Passion Well-Known Member

    well thanks, im not a usual pot smoker. its was just a rare occasion, i wanted to make sure im not completely ruining my brain though. no hallucinations since that day.
     
Thread Status:
Not open for further replies.